Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characteristic classes for complex bundles with trivial real reduction


Author: Duan Haibao
Journal: Proc. Amer. Math. Soc. 128 (2000), 2465-2471
MSC (2000): Primary 55R40; Secondary 55P62
Published electronically: March 29, 2000
MathSciNet review: 1756090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

This note concerns itself with a theory of characteristic classes for those complex bundles whose real reductions are trivial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55R40, 55P62

Retrieve articles in all journals with MSC (2000): 55R40, 55P62


Additional Information

Duan Haibao
Affiliation: Department of Mathematics, Peking University, Beijing 100871, People’s Republic of China
Email: dhb@sxx0.math.pku.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05734-8
PII: S 0002-9939(00)05734-8
Keywords: Vector bundles, characteristic classes, cohomology and rational homotopy theory
Received by editor(s): September 11, 1997
Published electronically: March 29, 2000
Additional Notes: This work was supported by NSFC Project 1977001.
Communicated by: Ralph Cohen
Article copyright: © Copyright 2000 American Mathematical Society